# SDR 20000801SH032

- Difficulty date: May 10, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Snias AS350D
- Aircraft serial: 1621
- System (JASC): 6420 · Tail Rotor Head
- Part: Laminated Hinge
- Part number: 704A33633171
- Condition: Worn
- Location: Tail Rotor
- Part time: 469 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT FROM ONE EACH KIT P/N 355A33.  (X)
